# SDR USAA070464

- Difficulty date: June 8, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 41,864 hours, 41,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N832854
- Condition: Corroded
- Location: Bs 719-745
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 719.6 - 745.6 RBL 62.45 ANGLE HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 53-30-15, 51-10-02, 51-40-02, DEFECT SIZE:  6 X 1 INCHES.
